Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

One-parameter semigroups of isometries


Authors: C. A. Berger and L. A. Coburn
Journal: Bull. Amer. Math. Soc. 76 (1970), 1125-1129
MSC (1970): Primary 4665, 4750
MathSciNet review: 0265984
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4665, 4750

Retrieve articles in all journals with MSC (1970): 4665, 4750


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12590-3
PII: S 0002-9904(1970)12590-3